# SDR UIEA2014120800644

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 62,515 hours, 9,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT A LOUD BANG & POPPING SOUND WAS HEARD INSIDE & OUTSIDE OF ACFT.  A BURNING SMELL WAS IN THE COCKPIT FOR ABOUT 30-45 SECONDS.  INSPECTED & VERIFIED EE COOLING SYS IN & OUT FAN MOTOR VLV DUCTS, NO DEFECTS NOTED.  CLEANED EE COOLING SYS CLEANER ON CMC EE COOLING SYS.  TEST PASSED IAW MM 21-58-00 FOUND NO BURNING SMELL.
